MAUDE Adverse Event Report: QUEST MEDICAL, INC. 10 IN. Q2 MULTIPORT MANIFOLD IV SET; INTRAVASCULAR ADMINISTRATION SET

QUEST MEDICAL, INC. 10 IN. Q2 MULTIPORT MANIFOLD IV SET; INTRAVASCULAR ADMINISTRATION SET
Model Number 9520
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Codes Arrhythmia (1721); Tachycardia (2095); Low Oxygen Saturation (2477); Increased Respiratory Rate (2486)
Date of Event 03/08/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received by quest medical and the complaint condition was confirmed.Quest is still pending the completion of the investigation and will file a supplemental report once the investigation has been concluded.
 
Event or Problem Description
Medwatch (b)(4) was received by quest medical from (b)(6) medical.The report stated that, during a case at the (b)(6) medical center, a patient began having decreased oxygen saturation and increased heart rate and respirations.It was noted that the purple 6-port "multi-port" fluid adapter allegedly had a broken blue port, open to air.
 
Additional Manufacturer Narrative
Quest medical received the device for investigation.Investigation of the device confirmed the complaint condition that the port on the manifold had a missing cap.The root cause of the condition was inferred to be weak weld of the access port to the manifold.Quest will continue to monitor complaint trends for this complaint condition.Quest has concluded its investigation.
 
Event or Problem Description
Medwatch (b)(4) was received by quest medical from progressive medical.The report stated that, during a case at the (b)(6) medical center, a patient began having decreased oxygen saturation and increased heart rate and respirations.It was noted that the purple 6-port "multi-port" fluid adapter allegedly had a broken blue port, open to air.

Brand Name
10 IN. Q2 MULTIPORT MANIFOLD IV SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
QUEST MEDICAL, INC.
1 allentown parkway
allen TX 75002
Manufacturer (Section G)
QUEST MEDICAL, INC.
1 allentown parkway
allen TX 75002
Manufacturer Contact
brian hedden
1 allentown parkway
allen, TX 75002
9723326311
MDR Report Key14046650
Report Number1649914-2022-00005
Device Sequence Number20360556
Product Code FPA
UDI-Device Identifier00634624952003
UDI-Public00634624952003
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K151079
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9520
Device Catalogue Number9520
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/01/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2022
Supplement Date Received by Manufacturer03/08/2022
Initial Report FDA Received Date04/07/2022
Supplement Report FDA Received Date09/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown